# SDR AALA202310263252

- Difficulty date: October 15, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A320*
- Aircraft serial: 5594
- Aircraft time: 32,229 hours, 13,192 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING ON SEAT ROW 16 INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202310163252: MAINTENANCE FOUND A DISCONNECTED WIRE ON CANNON PLUG 7260VC6-A AND RE-CONNECTED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
